A 65-year-old female asked:
Disclaimer

husband's med issues causing sxul dysfunctiion. heard of otc products some say work: promescent, l-arginine, testosterone cypionate. safe? dr. rx?

1 doctor answer
Dr. Donald Jacobson
39 years experience Psychiatry
No OTC for this: Talk to your doctor about options and the meds he is on. It is generally not desirable to take anything on line regarding sexuality. They are often not tested for safety or purity, let alone effectiveness. Let the doctor advise you.
Answered on Sep 29, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old male asked:
Dr. Scott Richard
Specializes in Obstetrics and Gynecology
Reports are yes : Some reports show that using Testosterone can show up as a false positive on the ETG test. Since the ETG is designed to show if you have had a drink i ... Read More
1
1 thank
A 47-year-old male asked:
Dr. Alan Feldman
40 years experience Endocrinology
Yes: Cholestatic jaundice is one of the possible side effects to testosterone, as well as liver dysfunction. This can cause high bilirubin levels, though ... Read More
1
1 thank
A 52-year-old member asked:
Dr. James Strader
21 years experience Cardiology
It might: Testosterone therapy can increase blood pressure readings, yes. It'd be important to have your doctor check your testosterone levels to see if the do ... Read More
1
1 thank
A 45-year-old male asked:
Dr. Alan Feldman
40 years experience Endocrinology
Unlikely: It is unlikely that one dose of testosterone would do very much either positive or negative. The more important question is: should you be taking it ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month